# SDR UIE2002F00001

- Difficulty date: June 7, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 51,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT (D) CHECK, SIAEC, FOUND STA 440L FRAME CRACKED AT CUTOUT OF STR 10A.  CRACK LENGTH .1875.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM.  FRAME IS SUBJECT TO RECURRENT INSPECTIONS.
